In this communication, we use the strong stability method to approximate the characteristics of the M 2/G/1 queue with preemptive resume priority by those of the M/G/1 one. For this, we first prove the stability fact and next obtain quantitative stability estimates with an exact computation of constants.


Strong stability Approximation Preemptive priority Markov chain 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Aissani, D., Kartashov, N.V.: Ergodicity and stability of Markov chains with respects of operator topology in the space of transition kernels. Dokl. Akad. Nauk. Ukr. S.S.R, Ser. A 11, 3–5 (1983)Google Scholar
  2. 2.
    Anisimo, V.V.: Estimates for the deviations of the transition characteristics of non-homogeneous Markov processes. Ukrainian Math. Journal 40, 588–592 (1986)CrossRefGoogle Scholar
  3. 3.
    Borovkov, A.A.: Asymptotic methods in queueing theory. Wiley, New York (1984)zbMATHGoogle Scholar
  4. 4.
    Franken., P.: Ein stetigkeitssatz fur verlustsysteme. Operations-Forschung und Math., Stat. 11, 1–23 (1995)zbMATHGoogle Scholar
  5. 5.
    Gnedenko, B.V., Klimov, G.P., Danelian, E.: Priority queueing systems. Moskow University, Moskow (1973)Google Scholar
  6. 6.
    Ipsen, C.F., Meyer, D.: Uniform stablity of Markov chains. SIAM Journal on Matrix Analysis and Applications 15(4), 1061–1074 (1994)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Jaiswal, N.K.: Priority Queues. Academic Press, New York (1968)zbMATHGoogle Scholar
  8. 8.
    Kalashinkov, V.V.: Quantitative estimates in queueing theory. CRC Press, Inc., Boca Raton (1996)Google Scholar
  9. 9.
    Kartashov, N.V.: Strong stable Markovs chains. VSP Utrecht (1996)Google Scholar
  10. 10.
    Kennedy, D.P.: The continuity of single server queue. Journal of Applied Probability 09, 370–381 (1972)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Rachev, S.: T The problem of stability in queueing theory. Queueing Systems 4, 287–318 (1989)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Rosseberg, H.J.: Uber die verteilung von watereiten. Mathematische Nachrichten 30, 1–16 (1965)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Stoyan, D.: Ein stetigkeitssatz fur einlinge wartemodelle eer bedienungsheorie. Maths Operations forschu. Statist. (3), 103–111 (1977)Google Scholar
  14. 14.
    Zolotariev, V.M.: On the continuity of stochastic sequences generated by recurrent processes. Theory of Probabilities and its Applications 20, 819–832 (1975)CrossRefGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2008

Authors and Affiliations

  • Naima Hamadouche
    • 1
  • Djamil Aissani
    • 1
  1. 1.Laboratory of Modelisation and Optimization of Systems (LAMOS)University of BejaiaAlgeria

Personalised recommendations